# SDR SWIA200819142

- Difficulty date: January 24, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 12,066 hours, 10,604 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT LINK BEARING AND BUSHING HAS CORROSION.  REPLACED FORWARD ENGINE MOUNT LINK IAW AMM 71-21-01, PN/OFF 600-37016-5/00, SN/OFF 0066.
